# SDR SIMA20230803012

- Difficulty date: August 3, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 37,786 hours, 28,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 FR 90 CROSSBEAM IS CORRODED IN MULTIPLE SPOTS (LEVEL 2 CORROSION)-C/A-: BLENDED CORROSION IN MULTIPLE SPOTS ON FR90 CROSSBEAM IAW EMB 170 SRM 51-10-03 FOUND TO BE ACCEPTED AS IAW ERS-EJ-5300-4834
